... understand from the pharmacist, that I should not break ER tablets in half. I now have increased chest pain. Any recommendations?
I've been trying to get off of Metoprolol Succinate ER (25mg) by breaking the dosage in half. I?
Question posted by Sal8585 on 31 Oct 2016
Last updated on 25 November 2016 by Chyk41
You shouldn't come off of metoprolol with out your doctor consent. That isn't like a cough the syrup that you stop when you feel better. The fact that you can't tell the difference in the way you feel is because you still need it. Please listen to your doctor, if not then fine one you trust but that isn't a medication you stop. I took metoprolol for 30 years and when I stopped it was only to be placed on a different medication.
Yes, stop being your own doctor and get back on your prescribed dosage and go see your doctor
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.